MAUDE Adverse Event Report: CAREFUSION 303, INC. Alaris System; Pump, Infusion

CAREFUSION 303, INC. Alaris System; Pump, Infusion
Model Number 8110
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had over infusion of midazolam.Infusion was ordered to infuse at a rate of 9ml/hr for a total volume of 57ml.A "local unbranded 60ml syringe" was used.There was patient involvement, but harm is unknown.Additional details added from the incident report received on 20-aug-2026."on the day of incident, the patient was appeared to be struggling with the mechanical ventilator at ~11pm despite being prescribed high dose of sedation.Upon assessment, i checked the loaded midazolam syringe in alasis pump & observed that syringe contained volume of air, instead of the medication solution.There was no alarm even.Upon confirmation from evening staff nurse, she changed new loaded midazolam 50ml syringe at 09:00pm." "patient was sedated with midazolam and morphine on full mode mechanical ventilation, despite of high dose sedation she was resisting ventilation.".
 
Additional Manufacturer Narrative
The event logs have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.

Brand Name
Alaris System
Common Device Name
Pump, Infusion
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50430018
Report Number2016493-2026-57607
Device Sequence Number10370743
Product Code FRN
UDI-Device Identifier10885403423208
UDI-Public(01)10885403423208
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110
Device Catalogue Number8110 Alaris Syringe Module
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015
Patient SexUnknown